# SDR USAA2010010590021

- Difficulty date: December 20, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 39,647 hours, 16,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LEFT WING NR 1 SLAT NR  2 SLAT TRACK ATTACH BOLT.  REPLACED LEFT WING NR 1 SLAT NR 2 SLAT TRACK ATTACH BOLT IAW A319 AMM 27-84-63.
